標題: HETEROTIC MASSIVE EINSTEIN-YANG-MILLS-TYPE SYMMETRY AND WARD IDENTITY
作者: LEE, JC
交大名義發表
物理研究所
National Chiao Tung University
Institute of Physics
公開日期: 6-十月-1994
摘要: We show that there exist spontaneously broken symmetries for massive modes with transformation parameters theta((ab)) ([mu>upsilon]) theta((ab)) (mu) etc, containing both Einstein and E(8) circle times E(8) (or 50(32)) Yang-Mills indices in the 10D Heterotic string. The corresponding on-shell Ward identities are also constructed.
URI: http://hdl.handle.net/11536/2285
ISSN: 0370-2693
期刊: PHYSICS LETTERS B
Volume: 337
Issue: 1-2
起始頁: 69
結束頁: 73
顯示於類別:期刊論文